# SDR UIEA2020072211590

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,653 hours, 17,761 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HIGH FLOW INHIBIT MESSAGE ON EICAS.   BITE TESTED LT PACK CONTROLLER IAW AMM 21-51-00.   NO FAULTS NOTED.  RESET LT PACK CONTROLLER. MESSAGE CLEARED.
